# SDR ASOA201001421

- Difficulty date: September 20, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 16,522 hours, 15,106 cycles
- Engine: Ge CF34*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION APPROX .2500" IN LENGTH AT WL 58.7 AND RBL 9.  COMPLIED WITH EC/TC REO 601R-53-41-260 AND REO 601R-53-41-260 REV E AND COMPLIED WITH EC/TC REO 601R-53-41-609 OR AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-609 REV B (SHEET 3 TO 11 REV A) FOR DEVIATION E.
